Chemotherapy-induced infiltrative pneumonitis cases in breast cancer patients Academic Article uri icon

  •  
  • Overview
  •  
  • Research
  •  
  • Identity
  •  
  • Additional Document Info
  •  
  • View All
  •  

abstract

  • A number of chemotherapy drugs are well known to cause various histopathologic patterns of lung injury. The incidence of chemotherapy-induced infiltrative pneumonitis is rare and the diagnosis is difficult due to the nonspecific clinical and radiological presentations. However, it can cause significant morbidity and mortality in cancer patients. There is no consensus on the treatment of this adverse event, but prompt diagnosis and intervention is important as fatal outcomes have been reported. We present five cases of chemotherapy-induced infiltrative pneumonitis in breast cancer patients involving docetaxel, paclitaxel, gemcitabine and cyclophosphamide.

publication date

  • June 2012